# SDR SWAA2021122355700

- Difficulty date: December 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737
- Aircraft serial: 28255
- Aircraft time: 53,516 hours, 34,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD HORSESHOE PANEL EMERGENCY LIGHT INOP ; / [01] RELAMPED FWD EMERGENCY BULB IAW AMM 33-51-03 OPS CHECK GOOD
